# SDR YENA2007091

- Difficulty date: October 5, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 2,847 hours, 958 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 9954553
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 23,672 hours, 9,462 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE EXCEEDS CAB ALT ECAM AT FLT LEVEL 340.  TROUBLESHOT ITEM PER FIM, FOUND NR 1 CPC AT FAULT.  REMOVED AND REPLACED CPC IAW AMM 21-31-34-04, ALL TESTS OK NR 1 & 2 SYSTEMS, CHECK GOOD.
